# SDR DALA2019082204903

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 60,564 hours, 21,653 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 297
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME AT STA 297 AND STA RBL 58 AT PAX CABIN (CPAX).  THE FRAME WAS REPAIRED IAW SRM TEMPORARY REVISION 53-141 53-10-15 REP. 7 FIG 201.
